hi my doctor prescribed effexor for my menopause syptons is this good for that ?? night sweats hot flashes ect i am 48 years old and have had my monthly off & on for awhile and then none for 4 months and have the night sweats bad and hot flashes ?? do not want to take an anti depressent if i do not need to.....she said they do not precsribe the estrogen anymore because the higher cancer risk......thanks
Hi: I too am 48 yrs. old. I began taking effexor xr 2 yrs. ago. I have since gained 25 lbs. It does help with emotions of depression etc. But, the weight gain is certainly an issue. Also, while reading this forum last night (MENTAL HEALTH) I learned a ton of new info about the withdrawal effect of effexor xr, none of it good. So....if you have not gotten on it, do some more homework. Let me know how it is going. : ) Bumble
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.